MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED 2.5MM HEXAGONAL SCREWDRIVER SHAFT; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED 2.5MM HEXAGONAL SCREWDRIVER SHAFT; SCREWDRIVERS
Model Number 314.10
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, an unknown surgery procedure was performed.During the procedure, four (4) hexagonal screwdriver shafts were stripped, one (1) elite impression implant kit was broken, one (1) compression wire was broken, and three (3) non-threaded guidewire were broken.There was a surgical delay of five (5) minutes.The procedure outcome is unknown.There is no further information available.This report is for one (1) cannulated 2.5mm hexagonal screwdriver shaft.This is report 1 of 9 for (b)(4).

Brand Name
CANNULATED 2.5MM HEXAGONAL SCREWDRIVER SHAFT
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11318991
Report Number2939274-2021-00816
Device Sequence Number14449278
Product Code HXX
UDI-Device Identifier10886982188502
UDI-Public10886982188502
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.10
Device Catalogue Number314.10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.6MM COMPRESSION WIRE 15MM THREAD/150MM LENGTH; 1.6MM NON-THREADED GUIDE WIRE- SPADE POINT; CANN SCRWDRVR HANDLE WITH RATCHET QUICK COUPLING; CANNULATED 3.5MM HEXAGONAL SCREWDRIVER SHAFT; ELITE COMPRESSION IMPLANT KIT 18X18X18MM 2 LEGS